A 29-year-old female asked:
i did hsg on uterus and tubes are ok.after one day i felt cramp.after 6 days i had alot of clear discharge as water flow with no color what to do?
1 doctor answer
Dr. Myrtle Oates answered
38 years experience Obstetrics and Gynecology
Do nothing: Hello Theodora, Remember, in order to "see" the inside of the uterus and tubes, fluid has to be injected. Some of this fluid runs out into the abdominal cavity. Some of the fluid runs out by way of the vagina. This substance can be irritating to the uterus so you may feel cramping. The amount of fluid that the doc used will determine how much you see coming out. All you feel is expected.
Answered on Feb 23, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!